# SDR USAABB98117

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SFO - FLT 96 - ON CLIMB-OUT FROM SFO, CREW RECEIVED THE FIRE WARNING BELL AND LIGHT FOR THE LEFT ENGINE.  FLIGHT RETURNED TO SFO AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED BITE FOR THE FIRE WARNING SYSTEM AND FOUND NO PROBLEMS.  (M)
